A client taking lithium reports vomiting, coarse hand tremor… | MyMerci
More questions like thisTry ›
Medication Administration

A client taking lithium reports vomiting, coarse hand tremors, and new confusion. Which action should the nurse take first?

Explanation
Vomiting, coarse tremor, and confusion are concerning for lithium toxicity. The nurse should hold lithium, assess the client, and notify the provider for lithium level and treatment orders. Restricting sodium can increase lithium retention and worsen toxicity risk.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.